# SDR UPS00432905

- Difficulty date: June 17, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FLIGHT DECK EMERGENCY EXIT CEILING LIGHT VERY DIM.  REMOVED AND REPLACED CEILING EMERGENCY LIGHT ASSY, OPS CHECKS NORMAL.
